Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Only Getting 2 hours out of Valium Is it Metabolis Phillipa

Posted by Quintal on April 5, 2007, at 21:03:15

In reply to Re: Only Getting 2 hours out of Valium Is it Metabolis Quintal, posted by Phillipa on April 5, 2007, at 14:12:30

Jan, what I mean is that I don't think the problems you're suddenly having with Valium are purely down to your thyroid/metabolism. Switching between all those high dose benzos as the pdoc made you do then cutting abruptly back down again would make most people feel like you are feeling. There's no evidence (as yet) that this sudden deterioration is due to a thyrotoxic episode as you and others seem to have concluded. Common sense and personal experience suggests to me that the changes in benzo dose are most likely the major factor in making you feel unwell. Of course it's possible that you are having a thyrotoxic episode in addition to suffering benzo-related withdrawal/adjustment symptoms, and if so you have my sympathy.

As willyee said, I think you would do well to try and work things out for yourself more often, as at times it seems as though there's a competition to be Phillipa's favourite advisor on babble. On the whole I think this causes you more confusion than it solves problems. We can all offer you advice, but some of it may be conflicting - that doesn't mean anyone is lying or trying to deceive you, it's just that we all see different parts of the picture more clearly. It's up to you to put all the advice you get together to build your own views rather than agreeing 100% with any particular poster, because that seems to lead to you getting annoyed or feeling hurt and betrayed when later their advice is no longer what you want to hear.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:747215
URL: http://www.dr-bob.org/babble/20070402/msgs/747335.html